# SDR SWIA200717686

- Difficulty date: January 15, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 26,673 hours, 38,734 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL AT ROW 7 IN CABIN.  REPLACED CABIN OVERHEAD BULBS AT ROW 7.  OPERATIONAL CHECKS GOOD.
